| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of regq0632 showed one other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by the customer that "having issues with the dilator in their provena 3f midline kit fraying at the end of the dilator.No harm to the patient, but i have to open up another kit to replace the frayed 3fr midline dilator." no other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged microintroducer sheath is confirmed but the exact cause remains unknown.Two photo samples of a 3.5 fr microez microintroducer were provided for evaluation.The first photo shows the microintroducer with the dilator present.Blood residue was present on the device.Bunching and deformation was visible at the distal tip of the grey sheath.The second image showed a closer view of the deformation present at the sheath tip.Based on the deformation observed on the sheath, possible contributing factors include advancement against resistance and inadequate skin knick.Since evidence of a damage sheath was observed, the complaint is confirmed but the exact factors leading to the event remain unknown.H3 other text : evaluation findings are in section h.11.